# SDR VNAA20241213017

- Difficulty date: November 5, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR ON INTERNAL SKIN CUT OUT (SEAL SEATLEMENT AREA) DOOR SURROUND STRUCTURE AT MAIN AVIONICS COMPARTMENT.   CORROSION AND WEAR ON INTERNAL SKIN CUT OUT (SEAL SEATLEMENT AREA) DOOR SURROUND STRUCTURE AT MAIN AVIONICS COMPARTMENT WAS REMOVED AND EVALUATE WITHIN LIMITS, REPEAT INSPECTION DVI EACH 13,100 FLIGHT CYCLES WITH THRESHOLD OF 13,400 FLIGHT CYCLES PER REO 690-53-21-032 REV -.
